# SDR FDEA201006142002

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651731616
- Condition: Gouged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NO. 7 SLAT, FOUND OB END CAP RIB CHAFFED AND GOUGED, EXTERIOR   SURFACE. REMOVED DAMAGE OB RIB AND FABRICATED NEW RIB FROM 2024O .040 HEATED TREATED TO   T4 CONDITION IAW FAS ENGINEERING REPORT  2-37153-801 REV A APPROX DIM: 15 3/4" X 7" &   INSTALLED RIB AT NR 7 SLAT IAW B727 SRM 51-30-2, SRM 57-50-2 FIG 2, SRM 51-20-1, SRM 51-30-5   & SRM 51-10-2.
